# SDR UPS00833170

- Difficulty date: June 13, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5753892133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  STA 500,  LONG 33 LT,   INTERCOSTAL TO FRAME ATTACH ANGLE IS CRACKED.   REMOVED, FABRICATED, AND REPLACED ANGLE I.A.W. DWG. 5753892, AND SRM. 51-1-20D,51-1-21
